Change search
ReferencesLink to record
Permanent link

Direct link
Approximations of very weak solutions to boundary-value problems
Department of Information Technology, Uppsala University.
2004 (English)In: SIAM Journal on Numerical Analysis, ISSN 0036-1429, E-ISSN 1095-7170, Vol. 42, no 2, 860-877 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 42, no 2, 860-877 p.
URN: urn:nbn:se:umu:diva-40299DOI: 10.1137/S0036142903382048OAI: diva2:399191
Available from: 2011-02-21 Created: 2011-02-21

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Berggren, Martin
In the same journal
SIAM Journal on Numerical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link